# SDR CHQA20120213059

- Difficulty date: February 13, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 27,087 hours, 23,179 cycles
- Engine: Allsn AE3007A
- Engine time: 20,002 hours, 15,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD SEAT TRACK NUMBER 4 SUPPORT BEAM WAS FOUND TO BE CORRODED.  THE RIGHT OUTBOARD SEAT TRACK NUMBER 4 WAS REPLACED.  THE NEW SEAT TRACK WAS INSTALLED IAW SRM 51-40-02.
